MathSciNet Relay Station
MathSciNet bibliographic data
MR1669915 35J60 (35B65 35J70)
Alkhutov, Yu. A. The Harnack inequality and the Hölder property of solutions of nonlinear elliptic equations with a nonstandard growth condition. (Russian) Differ. Uravn. 33 (1997), no. 12, 1651--1660, 1726; translation in Differential Equations 33 (1997), no. 12, 1653–1663 (1998)
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement